# SDR COEA2014013005819

- Difficulty date: January 4, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 29,534 hours, 29,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: S52376104202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IN THE FWD CARGO DOOR FRAME IS CRACKED ON THE UPPER END OF THE SECOND FROM AFT FRAME.  REPAIRED IAW SRM 52-31-00 REPAIR 411.
